# SDR AALA202411268192

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,882 hours, 39,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR HANDLE FAILS TO LOCK IN THE UP POSITION WHEN OPENED. MAINTENANCE PERFORMED ADJUSTMENT HOOK ON PASSENGER CREW DOOR 842 (R2 DOOR) AT AFT GALLEY AREA IAW AMM 52-13-21-400-001-A STE 4.C(17)(A) THRU (E) AND (P).
